# SDR MWEA0110288

- Difficulty date: March 8, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 40,743 hours, 42,913 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 592480219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 17 RIGHT IS CRACKED AROUND FASTENER HOLES AT FRAME STATION 313.  CUT, REMOVED, FABRICATED AND INSTALLED LONGERON.
